# SDR AALA202311165616

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 59,742 hours, 37,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT #1 EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT PER AMM 25-00-00.
